a year and a half ago I left a hospital on 900m of Lithium..the good news is that my new doc has been scaling it down. I've been on 300m for quite a while- this past month she cut it to 150. wondering about side effects from this- I've understood the obvious ones: stoned the first week, lots of energy week 2, week 3 feeling more awake, not sleeping much... but there's one thing I'm wondering..my face is breaking out like a jr high boy... has anyone else experienced this coming off... or is this totally random?
I recently came off 90mg of lithium a day cold turkey, doctors orders. I was miserable. Shaking, twitching, cold but sweaty. It took a week to feel some what better.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Mar 2017 • 2 answers
Updated 30 Jun 2010 • 2 answers
Updated 2 Dec 2012 • 4 answers
Updated 15 Jun 2016 • 2 answers
Updated 28 Jul 2018 • 1 answer